Browsing by Keywords "VE-space"
Now showing items 1-2 of 2
Corrigendum to “representations of ⁎-semigroups associated to invariant kernels with values adjointable operators” [Linear Algebra Appl. 486 (2015) 361–388] (2020)We correct a lemma by adding the assumption that the ordered ⁎-space is Archimedean and show by counter-examples and examples that this is needed.
(Elsevier, 2015)We consider positive semidefinite kernels valued in the ∗-algebra of adjointable operators on a VE-space (Vector Euclidean space) and that are invariant under actions of ∗-semigroups. A rather general dilation theorem is ...